[ Home | Contents | Search | Post | Reply | Next | Previous | Up ]
Time: 10:39:48 PM
Remote Name: 18.104.22.168
From: 50+and counting
It doesn't have to be that after someone turns 50 everything goes to heck in a hand-basket, but it did for me. I have IBS (Irritable Bowel Syndrome), have had chronic pancreatitis due to a bad gallbladder which went undiagnosed by three doctors - this lasted severly from 1995 to 1999, and it is just now "calming" down; also, GERD, which is gastroesophageal reflux disease, fibromyalgia, osteoarthritis, as well as Primary Biliary Cirrhosis of the Liver (a non-alcohol-induced cirrhosis - it is strictly a slow destruction of the bile ducts by THEMSELVES - autoimmune - and since April of 2002, Type 2 Diabetes, which I find is also an autoimmune disease. I recently, because of all of the physiological changes, developed panic attacks and depression. Being able to retire early, however, has helped me see the number of physicians I need and get to a "slow roar". THE ISSUE OF FAINTING WITH BOWEL MOVEMENTS: Yes, I in years past, would become weakened and extremely lightheaded as the strong finger-like pains swept across my lower abdomen in preparation for either a hard or diahrrhea-like movement. This week I have lost consciousness twice - I have never fainted before in my lifetime. It is extremely scary to realize you do not remember those seconds or moments when you were not conscious. I am reading more and more about the Irritable Bowel Syndrome as being a cause for this. However, I wanted to add that I had been taking Glucosamine with Chondroiton as I wanted to take more natural things for my liver. I was warned this can severly lower blood pressure and cause fainting spells as well - so be sure of all of your medications. I have not taken Glucosamine for two months now - alleviated that - and I am still getting these near-fainting and finally now-fainting spells. There is so much to this Irritable Bowel Syndrome, it is a study in itself, and there are so many triggers. Keep studying up on this syndrome and apply as many guidelines as possible. I think my main culprit is any kind of coffee, be it decar or other - even though I have only 1-2 cups a day. I wish you very much good fortune, and above all I wish you good education. Sincerely, it should actually "58 And Counting" as my name for this e-mail - I fully intend to live a tremendously long and as healthy as possible life! Information is power.
I just started taking Zoloft haven't noticed any change yet either. Im still on a beta blocker (toprol) but my doctor wants to take me off of the beta blocker and see how the Zoloft is by itself. Has there been any changes for you? Anyone else that is taking this drug i would love to know.